Proceedings of the Japan Academy

On mutant sets in semigroups

Kiyoshi Iséki

Full-text: Open access

Article information

Source
Proc. Japan Acad., Volume 38, Number 8 (1962), 478-479.

Dates
First available in Project Euclid: 20 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195523292

Digital Object Identifier
doi:10.3792/pja/1195523292

Mathematical Reviews number (MathSciNet)
MR0150225

Zentralblatt MATH identifier
0115.02304

Subjects
Primary: 20.92

Citation

Iséki, Kiyoshi. On mutant sets in semigroups. Proc. Japan Acad. 38 (1962), no. 8, 478--479. doi:10.3792/pja/1195523292. https://projecteuclid.org/euclid.pja/1195523292


Export citation

References

  • [1] K. Iseki: On (m, %)-mutant in semigroup, Proc. Japan Acad., 38, 269-270 (1962).
  • [2] A. A. Mullin: A concept concerning a set with a binary composition, Trans, of Illinois State Acad, of Sci., 53, 144-145 (1960).
  • [3] A. A. Mullin: On mutant sets, Bull. Math. Biophysics, 24, 209-215 (1962).
  • [4] M. Petrich: Prime ideals of the cartesian product of two semigroups, Czecho. Math. Jour., 12, 150-152 (1962).